MAUDE Adverse Event Report: SMITH & NEPHEW, INC. DII CONTROLLER; ARTHROSCOPE

SMITH & NEPHEW, INC. DII CONTROLLER; ARTHROSCOPE
Model Number 72200873S3E
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/30/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the input metal covering shield is chipped.No back up was available.
 
Additional Manufacturer Narrative
Additional information received by the manufacturer has identified that this event should be re-evaluated for mdr reporting.The reassessment determined that the issue does not meet the threshold for reporting and is a non-reportable event.This report was made based upon information which smith & nephew had not been able to investigate or verify prior to the required reporting date.

Brand Name
DII CONTROLLER
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107 6512
MDR Report Key7467140
Report Number1643264-2018-00313
Device Sequence Number128606
Product Code HRX
UDI-Device Identifier00885554030815
UDI-Public(01)00885554030815
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K062849
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72200873S3E
Device Catalogue Number72200873
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/24/2018
Initial Date Received by Manufacturer 03/30/2018
Supplement Date Received by Manufacturer05/14/2018
Initial Report FDA Received Date04/26/2018
Supplement Report FDA Received Date05/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1